Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 307, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2005, 5:12 PM CDT for Jefferson Davis County, Lamar County, Marion County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 5:12 PM CDT (22:12 UTC)
- Expired
- Apr 22, 2005, 6:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Jefferson Davis County, MS, Lamar County, MS, Marion County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 11:30 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 222212
SVRJAN
MSC065-073-091-222300-
/O.NEW.KJAN.SV.W.0307.050422T2212Z-050422T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT FRI APR 22 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI
NORTHEASTERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI
NORTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI
THIS INCLUDES THE CITY OF WEST HATTIESBURG
* UNTIL 600 PM CDT
* AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17
MILES WEST OF SUMRALL...OR ABOUT 11 MILES NORTH OF COLUMBIA...AND
MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SUMRALL BY 540 PM CDT
WEST HATTIESBURG BY 555 PM CDT
LAT...LON 3135 8992 3136 8994 3155 8992 3149 8958
3143 8957 3143 8945 3136 8945 3133 8935
3124 8935
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:50 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 22, 3:50 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 350 PM CDT FRI APR 22 2005 .SYNOPSIS... ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH EARLY THIS EVENING ACROSS THE SOUTHEASTERN TWO-THIRDS OF THE FORECAST AREA AS A STRONG COLD FRONT NEARS FROM THE NORTHWEST AND AN UPPER DISTURBANCE SWINGS ACROSS. STORMS SHOULD EXIT SOUTHEAST SECTIONS THIS EVENING WITH THE COLD FRONT PASSING SOUTH OF THE ENTIRE AREA OVERNIGHT. MUCH COOLER WEATHER ON TAP FOR THIS WEEKEND...BUT LOTS OF SUN AND GENERALLY PLEASANT CONDITIONS UNTIL AT LEAST THE START OF THE WORK WEEK. && .DISCUSSION... THUNDERSTORMS HAVE FINALLY STARTING FIRING UP IN PAST 30 MINUTES ACROSS THE FORECAST AREA AS ASCENT FROM APPROACHING SHORTWAVE ENERGY PROVIDED THE MISSING INGREDIENT IN AN OTHERWISE VERY FAVORABLE ENVIRONMENT. SB CAPES IN THE 2500 TO 3000 RANGE...COMBINED WITH ROUGHLY 30KTS OF DEEP LAYER SHEAR...WILL BE ENOUGH TO FUEL STORMS CAPABLE OF PRODUCING LARGE AND DAMAGING HAIL...AS WELL AS OCCASIONAL WIND GUSTS TO 50 OR 60 KTS. DEEP MOISTURE IS FORECAST TO SHIFT SOUTH OF THE FORECAST AREA LATER THIS EVENING WELL AHEAD OF THE ACTUAL COLD FRONT. THEREFORE...I ANTICIPATE MOST OF THE CONVECTION WILL SHIFT SOUTH OF THE HIGHWAY 84 CORRIDOR BY THE TIME THE COLD FRONT WILL BE THROUGH THE DELTA. POST FROPA...EXPECT GUSTY NORTHWEST WINDS AND SCATTERED CLOUDS...BUT NO PRECIP. LOWS TONIGHT WILL NOT HAVE A CHANCE TO DROP TOO FAR (50S GENERALLY)...BUT THE WIND MAY FEEL A LITTLE RAW TOMORROW MORNING. /BB/ DID NOT MAKE ANY DRAMATIC CHANGES TO THE REST OF THE GOING FORECAST. THE COLD FRONT SHOULD MOVE THROUGH THE AREA OVERNIGHT...WITH COOLER DRIER AIR QUICKLY MOVING INTO THE REGION. TEMPS WILL BE NEARLY 20 DEGREES COOLER SATURDAY AND SUNDAY. WINDS WILL INCREASE BEHIND THE BOUNDARY SATURDAY...DECIDED TO HOLD OFF THE LWY FOR NOW. EXPECT WINDS IN THE TO 20 MPH RANGE FOR MOST AREAS. THE NORTHWEST WILL BE THE LIKELY AREA FOR HIGHER GUSTS...AGAIN WILL WAIT ON ISSUING. THE WEEKEND SHOULD BE NICE AND MILD WITH A COOL NORTHERLY BREEZE. ANOTHER SYSTEM WILL APPROACH THE REGION LATE MONDAY/TUESDAY. GFS HAS A 1 TO 2 INCH RAINFALL AMOUNTS FROM 00Z TUE-00Z WED. THERE APPEARS TO BE A WEAK WAVE IN THE UPPER FLOW AND A SURFACE FEATURE COMING UP FROM THE SOUTHWEST. MADE SOME ADJUSTMENTS TO THE POPS TO SHIFT THE BEST RAIN CHANCES INTO THE MONDAY AND TUESDAY. ANOTHER COLD FRONT SHOULD PASS THROUGH THE AREA TUESDAY AFTERNOON...WITH MORE SHOWERS AND THUNDERSTORMS DEVELOPING THROUGH LATE TUESDAY/EARLY WEDNESDAY. HIGH PRESSURE WILL SETTLE OVER THE AREA WEDNESDAY AND MAINTAIN THROUGH THE EXTENDED. TEMPS WERE GOOD...BASICALLY KEPT THINGS CLOSE TO GUIDANCE. DPT WERE A LITTLE MORE DIFFICULT...BASICALLY KEPT THE CURRENT FORECAST. /LM/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/7
Hazardous weather outlook, Apr 22, 4:28 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 428 PM CDT FRI APR 22 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 232128- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 428 PM CDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... AT LEAST ISOLATED SEVERE THUNDERSTORMS WILL BE FOUND LATE THIS AFTERNOON AND THIS EVENING ALONG AND SOUTH OF A WINNSBORO LOUISIANA TO EUPORA MISSISSIPPI LINE. A SCATTERED COVERAGE OF SEVERE THUNDERSTORMS IS EXPECTED DURING THIS SAME TIME PERIOD ALONG AND SOUTH OF INTERSTATE TWENTY IN MISSISSIPPI. THE PRIMARY RISK WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO PROGRESS SOUTH AND EAST ACROSS PORTIONS OF THE LOWER MISSISSIPPI VALLEY LATE THIS AFTERNOON AND INTO THIS EVENING AS THE COMBINATION OF AN APPROACHING COLD FRONT AND UPPER DISTURBANCE TRIGGER CONVECTIVE IN A VERY UNSTABLE AIRMASS. ENVIRONMENTAL WIND SHEAR IS ENOUGH TO PROVIDE SOME STORM ORGANIZATION. AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION...BUT TORNADOES ARE GENERALLY UNLIKELY. LOOK FOR STORMS TO PASS SOUTH OF THE FORECAST AREA BEFORE MIDNIGHT...AND SOUTH OF INTERSTATE TWENTY SEVERAL HOURS BEFORE THAT. ...NON PRECIPITATION... NORTHWEST WINDS WILL PICK UP BEHIND THE COLD FRONTAL PASSAGE THIS EVENING...INCREASING TO 10 TO 15 MPH IN MOST LOCATIONS BY MORNING. WIND SPEEDS SHOULD FURTHER INCREASE UP TO LAKE WIND ADVISORY CRITERIA OVER MOST OF THE REGION TOMORROW AS LOW LEVEL PRESSURE GRADIENTS TIGHTEN. EXPECT SUSTAINED WINDS BY MIDDAY ACROSS THE FORECAST AREA TO RANGE FROM 15 TO 25 MPH WITH HIGHER GUSTS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NEEDED THROUGH THIS EVENING...BUT OTHERWISE IS NOT ANTICIPATED THROUGH NEXT FRIDAY...APRIL 29TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 22, 4:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL POCAHONTAS 32.47N 90.29W
04/22/2005 0.75 INCH HINDS MS EMERGENCY MNGR
PENNY SIZED HAIL REPORTED BY MEMA.
&&
WILSONLocal storm report, Apr 22, 4:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 6 E NOXAPATER 32.99N 88.96W
04/22/2005 1.75 INCH WINSTON MS EMERGENCY MNGR
GOLF BALL SIZED HAIL COVERING THE GROUND.
0458 PM HAIL 5 SE BRANDON 32.23N 89.94W
04/22/2005 2.00 INCH RANKIN MS BROADCAST MEDIA
EGG SIZED HAIL REPORTED AT JOHNS.
&&
WILSONSpecial weather statement, Apr 22, 5:00 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 500 PM CDT FRI APR 22 2005 LAZ016-023>026-MSZ043-047>049-053>055-059>065-230000- CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA- TENSAS LA-ADAMS MS-CLAIBORNE MS-COPIAH MS-COVINGTON MS- FRANKLIN MS-HINDS MS-JEFFERSON MS-JEFFERSON DAVIS MS- LAWRENCE MS-LINCOLN MS-MADISON MS-RANKIN MS-SIMPSON MS- WARREN MS- SEVERE THUNDERSTORM WATCH NUMBER 186 REMAINS VALID UNTIL 7 PM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 5 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA FRANKLIN MADISON TENSAS IN MISSISSIPPI THIS WATCH INCLUDES 14 COUNTIES IN CENTRAL MISSISSIPPI COPIAH HINDS MADISON RANKIN SIMPSON IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN IN SOUTHEAST MISSISSIPPI COVINGTON IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... VICKSBURG...TALLULAH...BROOKHAVEN...WINNSBORO...NATCHEZ...MAGEE... MENDENHALL...PEARL...BRANDON...RICHLAND...CRYSTAL SPRINGS... HAZLEHURST...WESSON...FAYETTE...PORT GIBSON...PRENTISS... BASSFIELD...MONTICELLO...NEW HEBRON...JACKSON...COLLINS... MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...VIDALIA...FERRIDAY... WEST FERRIDAY...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF. MSZ031>033-037>039-044>046-050>052-056>058-066-072>074 -230200- ATTALA MS-CHOCTAW MS-CLARKE MS-FORREST MS-JASPER MS- JONES MS-KEMPER MS-LAMAR MS-LAUDERDALE MS-LEAKE MS- LOWNDES MS-MARION MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- OKTIBBEHA MS-SCOTT MS-SMITH MS-WINSTON MS- SEVERE THUNDERSTORM WATCH NUMBER 190 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 19 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW LEAKE SCOTT SMITH IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI LOWNDES OKTIBBEHA IN SOUTH CENTRAL MISSISSIPPI MARION IN SOUTHEAST MISSISSIPPI FORREST JONES LAMAR THIS INCLUDES THE CITIES OF...COLUMBUS...KOSCIUSKO...FOREST... MORTON...CARTHAGE...TAYLORSVILLE...RALEIGH...LAUREL... BAY SPRINGS...HEIDELBERG...MACON...BROOKSVILLE...QUITMAN... STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR...CONEHATTA... DE KALB...SCOOBA...STARKVILLE...PHILADELPHIA...PEARL RIVER... COLUMBIA...ACKERMAN...WEIR...WEST HATTIESBURG...LUMBERTON... PURVIS...MERIDIAN...LOUISVILLE AND HATTIESBURG.
Local storm report, Apr 22, 5:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL 1 SSE MADISON 32.44N 90.10W
04/22/2005 0.75 INCH MADISON MS AMATEUR RADIO
PENNY SIZED HAIL.
0503 PM HAIL SALLIS 33.02N 89.76W
04/22/2005 1.00 INCH ATTALA MS EMERGENCY MNGR
QUARTER SIZED HAIL.
&&
WILSONLocal storm report, Apr 22, 5:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL MADISON 32.45N 90.11W
04/22/2005 0.88 INCH MADISON MS NWS EMPLOYEE
NICKEL HAIL.
0508 PM HAIL MADISON 32.45N 90.11W
04/22/2005 0.75 INCH MADISON MS LAW ENFORCEMENT
PENNY SIZED HAIL.
&&
WILSONLocal storm report, Apr 22, 5:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 2 W LUDLOW 32.57N 89.75W
04/22/2005 0.88 INCH SCOTT MS EMERGENCY MNGR
NICKEL SIZED HAIL.
&&
WILSONThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 38 min |
| Apr 22, 3:45 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 90 min |
| Apr 22, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 40 min |
| Apr 22, 3:57 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 63 min |
| Apr 22, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 44 min |
| Apr 22, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 41 min |
| Apr 22, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 94 min |
| Apr 22, 4:29 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 61 min |
| Apr 22, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 55 min |
| Apr 22, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 37 min |
| Apr 22, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 35 min |
| Apr 22, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 50 min |
| Apr 22, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 48 min |
| Apr 22, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 61 min |
| Apr 22, 5:03 PM CDT | Tornado Warning | JAN | Kemper, Noxubee, Winston | 42 min |
| Apr 22, 5:11 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Leake, Neshoba, Newton, Scott | 64 min |
| Apr 22, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 52 min |
| Apr 22, 5:25 PM CDT | Tornado Warning | JAN | Simpson, Smith | 65 min |
| Apr 22, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 58 min |
| Apr 22, 5:42 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 48 min |
| Apr 22, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 59 min |
| Apr 22, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 49 min |
| Apr 22, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 64 min |
| Apr 22, 5:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 61 min |
| Apr 22, 6:02 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 43 min |
| Apr 22, 6:06 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 54 min |
| Apr 22, 6:07 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 38 min |
| Apr 22, 6:10 PM CDT | Tornado Warning | JAN | Covington, Jones | 65 min |
| Apr 22, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 47 min |
| Apr 22, 6:14 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 61 min |
| Apr 22, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 57 min |
| Apr 22, 6:26 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale, Newton | 79 min |
| Apr 22, 6:34 PM CDT | Tornado Warning | JAN | Rankin, Simpson | 56 min |
| Apr 22, 6:46 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 44 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.